MAUDE Adverse Event Report: Paragon 28 DEPTH GAUGE PLT SCW 70MM LENGTH; GAUGE, DEPTH

Paragon 28 DEPTH GAUGE PLT SCW 70MM LENGTH; GAUGE, DEPTH
Catalog Number P99-150-0014
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/03/2026
Type of Reportable Event Malfunction

Brand Name
DEPTH GAUGE PLT SCW 70MM LENGTH
Common Device Name
GAUGE, DEPTH
Manufacturer (Section D)
Paragon 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
Paragon 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50458732
Report Number3008650117-2026-00492
Device Sequence Number13304893
Product Code HTJ
UDI-Device Identifier00889795040800
UDI-Public(01)00889795040800(10)912311019
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP99-150-0014
Device Lot Number912311019
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown